# SDR YN8R2014111900001

- Difficulty date: November 18, 2014
- Submitted: November 19, 2014
- Operation: General aviation
- Aircraft: N441LA
- Make and model: Cessna 441
- Aircraft serial: 4410210
- Aircraft time: 10,914 hours, 7,200 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 58151036
- Condition: Broken
- Location: Elevator
- Part time: 10,914 hours, 7,200 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION PHASE 51, UP ELEVATOR CABLE, PN 5815103-6 WAS FOUND TO HAVE 3 COMPLETE STRANDS BROKEN.  LOCATION OF THE BREAKS IS UNDER THE PULLEY, PN S378-4 AT FS 292.05.  THE PULLEY WAS INSPECTED AND IT WAS FOUND TO BE FREE ROLLING.  NO OBVIOUS MECHANICAL DEFECT WAS FOUND TO HAVE CAUSED THE BREAK.
